RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1984, Volume 35, Issue 6, Pages 795–802 (Mi mz5822)  

Invertibility of a Volterra operator in a space of analytic functions

Yu. A. Kiryutenko


Full text: PDF file (683 kB)

English version:
Mathematical Notes, 1984, 35:6, 418–422

Bibliographic databases:

UDC: 517.43
Received: 09.03.1983

Citation: Yu. A. Kiryutenko, “Invertibility of a Volterra operator in a space of analytic functions”, Mat. Zametki, 35:6 (1984), 795–802; Math. Notes, 35:6 (1984), 418–422

Citation in format AMSBIB
\Bibitem{Kir84}
\by Yu.~A.~Kiryutenko
\paper Invertibility of a Volterra operator in a space of analytic functions
\jour Mat. Zametki
\yr 1984
\vol 35
\issue 6
\pages 795--802
\mathnet{http://mi.mathnet.ru/mz5822}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=753044}
\zmath{https://zbmath.org/?q=an:0558.47025}
\transl
\jour Math. Notes
\yr 1984
\vol 35
\issue 6
\pages 418--422
\crossref{https://doi.org/10.1007/BF01139943}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984AAS4100019}


Linking options:
  • http://mi.mathnet.ru/eng/mz5822
  • http://mi.mathnet.ru/eng/mz/v35/i6/p795

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:181
    Full text:73
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020